|atripla and complera
Mar 25, 2014
I took my Complera at lunch then by accident i took an Atripla thinking it was a pain pill.How will this affect my body.I'm taking the atripla to the doctors office tomorrow
| Response from Dr. Young
Hello and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Licking Penis Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- White Tongue After Swallowing Cum Worried I Have HIV
- Can You Catch Hepatitis B From Saliva?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.